MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1050-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual, dimensional and functional analysis was performed on the returned device.The reported inflation and deflation issue was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported inflation/deflation difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in a 75% stenosed cephalic vein.The 5.0mmx60mmx80cm armada 35 balloon dilatation catheter (bdc) was advanced to the target lesion; however the balloon only partially inflated.Negative was held for several minutes and the balloon did not completely deflate.Although the balloon remained partially inflated, the bdc was able to be removed without issue.A 5x60 mm non-abbott bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay during the procedure.The patient is doing fine.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6404281
Report Number2024168-2017-02122
Device Sequence Number16394459
Product Code LIT
UDI-Device Identifier08717648154614
UDI-Public(01)08717648154614(17)200430(10)61117G1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberB1050-060
Device Lot Number61117G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1